Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


trizivir to complera
Jul 18, 2012

I am switching from trizivir to complera because of lipodystrophy. is there a chance that I will recover some fat loss after switching my meds.

Response from Dr. Henry

There is little to no published data on fat distribution changes when going from Trizivir to Complera. I would guess that the data looking at AZT to tenofovor switches done in earlier studies would support the view that fat loss may stabilize and that there may be some slow increase in fat with the Trizivir (containing AZT) to Complera (containing tenofovir) switch. If fat loss is severe reversal of fat loss may be less likely. KH



Previous
Dr Henry i read ur answer to Joey
Next
Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement